# SDR COMA0160975

- Difficulty date: December 19, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 4,224 hours, 4,243 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLIGHT 5033 - PILOTS AIR SPEED INDICATION INOP DURING T/O.COULD NOT DUPLICATE.  SYSTEM TEST WAS NORMAL.
